# SDR UALA2009121703904

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 78,564 hours, 9,611 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784465
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP, SEAT ROWS 45 THRU 54 LT, DOOR 4 LT FWD. EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LWR WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LWR WALL EMERGENCY LIGHT. THIS IS A REPEDITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX ACFT.  FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING EMERGENCY LIGHTS. DRIED AREA OF WATER, REPLACED POWER FEEDER CABLE. EMERGENCY LIGHTS OPS CK NORMAL.
